# SDR DALA2018020600774

- Difficulty date: February 6, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 86,088 hours, 11,763 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 852-966
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT LBL 88.5, BETWEEN BS 852 AND 966, FOUND CORRODED OUT OF LIMITS AND REPLACED.
